Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What could be the side effect after taking vitamins

Premium Questions

doctor1 MD

hello my doctor wants me to take vitamin d 5000 ui for a deffcincy. my deffciency is a level of 15.6. what are the side effects of this supplement, and is it safe? ...

doctor1 MD

the many side effects, I choose to monitor my readings at this time. Thank-you, XXXX ...I have had blood work and had lower ALK-P readings. Have really ramped up on calcium, Vitamin D ...

doctor1 MD

condition? What is the best course of treatment to get out of vitamin B12 deficiency? What could be the root ... me on Vitamin B12 (Methycobal 500 mcg) per day, every day for a week, then 2 injections a week after ...

doctor1 MD

working late and took an over 50 women's multi vitamin today. I am having lots of palpitations and am a little tachy. I looked up the side effects for the vag cream, I think it may be the vitamin. My last ...

doctor1 MD

fish oil like Epanova or Lovaza and what benefit would those have and side effects compared to over ..., but gastro doctor said NOT to take the NAC any more "because it could make my liver worse in long run." Also ...

Public Forum Discussions

doctor1 MD

any medications that might have hair loss as a side effect or that prevent absorption of any vitamin ...Even taking your vitamin for hair loss, a certain amount of hair will fall out every month anyway ...

doctor1 MD

as to my doctor is now asking me to take it in the morning..Could you please advise if it is a vitamin ...Hello Doctor.. I am taking Nurokind G tablets..and im feeling sleepy after taking my med.. My ...

doctor1 MD

My customer complaints that he has been sleepy even after taking Nutrilite Double X, Siberian Ginseng (2 bottles), milk thistle (2 bottles), B complex, Bio C for a certain period ...

doctor1 MD

, too little or too much taken could have detrimental effect could it not ? Vitamin D, Selenium - one ounze of brazil nut or some garlics, Magnesium, B vitamins 2 and 3 (if I am hypothyroid patient). what ...

doctor1 MD

I ve been having trouble with my stomach. I get throbbing after I eat, and zantac or pepsid doesn t necessarily help. I think I was having trouble with the vitamin supplements that I was taking, so I stopped ...

doctor1 MD

with many possible side effects. If I just take Vitamin D every day, wouldn t that help with my bone density situation? After 3 Months, my report was excellent, only a small deficiency so the Vitamin D did help. What ...

doctor1 MD

but the got diagnosed with low iron (level of 10) tow weeks ago. could the shift work have caused this? i am on a supplement with vitMin c now and feeling better but having side effects of constipation and gassiness ...

doctor1 MD

I got a cold not too long ago and started taking medicine and vitamins . After that I would have ... the excessive urinating, pooping, and vaginal discharge? Could it be a side effect of the cold medicine I took ...

doctor1 MD

be pregnant? or could it be the side effects of the vitamins? ...Hello,My wife and I have been taking vitamins for like a month to help us conceive. She ...

doctor1 MD

, during the prenatal period. My question is what are some of the side effects of taking prescribed prenatal vitamins? Not just the effects listed on the packages. Long term effects on both mother and child ...

Mobile Questions and Answers

doctor1 MD

** 1. the main effect of vitamin D toxicity is increased level of calcium in your blood, i.e. hypercalcemia thus resulting in poor appetite,increased acidity (chances of ulcer), increased irritability of nerves,nausea,vomiting,increased frequency of urination, and kidney problems.

doctor1 MD

Hi Daily exposure to early morning sunlight promotes synthesis of Vitamin D in skin. Also Milk, Cod liver oil is also good source of Vitamin D Take Care BEst Regards Dr Deepak